My 13 yr old cat is having very stiff joints, so I put him on GNC Ultra Mega Hip & Joint Health for Cats, it has seemed to help. But, now he has been having the shakes and twitching like a senior citizen. Is there anything I can do to help this?
Hi, Kattina, it sounds like a neurologic problem. Maybe it is a side-effect of the supplement. You might take him off it to see if the shakes and twitching stops. Also if it doesn't stop after a few days, you probably should have your Vet take a look at him. Hope he's better soon!
When did you start the supplement and how soon after did the shaking start? If it was relatively soon after starting the supplement, then it definately sounds like a reaction to the supplement and I would stop it immediately.
If the shaking and twitching doesn't stop in a day or two, call your vet and set an appointment for them to look at him. If he gets worse, take him to the vet asap. 13 yrs old is sorta young for a cat having really stiff joints already, but not impossible since many factors affect this. However, makes me question if an underlying condition may be present and the supplement may have made it more prevalent.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.